# SDR SWIA200718937

- Difficulty date: December 8, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 24,747 hours, 20,167 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon
- Condition: Shorted
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 3948 - ELECTRICAL ARCING IN CEILING AREA ABOVE ROW 3.  REPLACED UPPER BEACON IAW MM 33-41-00.  OPS CHECKED GOOD, P/N  2LA002760-70, S/N OFF 361847.
